# SDR AALA202404298250

- Difficulty date: March 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,560 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6141
- Condition: Leaking
- Location: Zone 100
- Part time: 16,253 hours, 7,629 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY / MUSTY ODOR DURING DESCENT AT APPROXIMATELY1800 AT IDLE POWER.  MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049004.
